# SDR HNAA2015071700230

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,943 hours, 66,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490133
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT SEAT TRACK IS CORRODED IN FRONT OF CLOSET FLOOR PAN.  R & R DAMAGED SECTION OF FORWARD CENTER SEAT TRACK IAW RD8-53-3074 AND EO8 53-15- 0144.
